# SDR P2EA2002M050

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- Aircraft time: 28,638 hours, 19,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 25 MINUTES AFTER TAKEOFF WITH BOTH TEMP SWITCHES IN AUTO, BOTH AIR CONDITIONING PACKS SHUT DOWN.  DESCENT INITIATED, CABIN ALT REACHED 15,000 FT BEFORE PACKS CAME BACK.  PERFORMED AUGMENTATION VALVE ADJUSTMENT AND TEST IAW 36-10-04 OPS CHECK GOOD.  INSPECTED ALL ELECTRICAL AND PNEUMATIC CONNECTIONS AT AUGMENTING VALVE, ALL GOOD.  PERFORMED OPERATIONAL TEST OF A/C SYSTEM IAW 21-00-00, OPS CHECK GOOD.  PERFORMED EVL FLIGHT, NO DEFECTS NOTED.
